# SDR 97ZZZM317

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Odor
- Location: Cockpit
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3409 - MIA-FPO - BURNING ODOR NOTED IN COCKPIT IN FLIGHT.  PERFORMED OPERATIONAL RUN,  NO DEFECTS OF ODORS NOTED.  (M)
